# SDR SWIA2020062651216

- Difficulty date: May 19, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE LINTEL, STR 3L: SUSPECT CRACK AT THE FS280-FS282 CIRCUMFERENTIAL JOINT.  (C-CHECK) RO 6/24/2020 CUT AWAY DAMAGE AND INSTALLED TEMPORARY REPAIR OF STR 3L AT FS 280 PER SRM AND SB, REFER TO 21142347 FOR COMPLETE SB INCORPORATION, AND PERMANENT REPAIR OF STR 3L.  COMPLIED WITH TASK CARD.  NO DEFECTS NOTED.
